# SDR DALA2019062903985

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 48,217 hours, 31,596 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HINGE BEARING ATTACHMENT BRACKET BORE OUT OF ROUND. SECOND BRACKET FROM TOP. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0002:2720-4543/001 00258 ROUTED TO SHOP FOR REPAIR. TAB REPLACED ON JOB 000-0002 : 2720-4543. (LP# 1146231)
